# SDR A8ZR20180830002

- Difficulty date: May 7, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED DOUBLER REPAIR ON L/H AILERON UPPER SURFACE AT YW 474 & 4.7" FWD OF TRIM TAB AND YW 476 & 1" TO 6" FWD OF TRIM TAB FOR MULTIPLE DENTS REF DEHAVILLAND SRM 57-60-21 REV 6 DATED SEPTEMBER 15, 2017
